# SDR SWAA2024121060099

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 LBL8 TO RBL16 WL179. MARKED<[01] REMOVED AND INSTALLED NEW BULKHEAD SUPPORT ANGLE ACB BS947 BETWEEN LBL 8 TO RBL 16 WL 179 PER SRM 51-40-02 AND DWG 149A8110 REV -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
